Aa
A
A
A
Close
Undiagnosed Symptoms Community
25.3k Members
Avatar universal

EXTREMELY tired for the past 10 months, no answers

4 years ago when I was a high school junior, I went from never having had a headache in my life to having minor tension-type headaches that would last anywhere from a few days to a few weeks and then disappear only to come back a month or two later. These headaches would always start upon my waking up, not during the day. What made these headaches worse is that they were accompanied by lightheadedness and tiredness. I essentially felt ****** on and off for the last two years of high school. I was a xc/track runner and I noticed the only thing that would improve these headaches was running. I would feel better for a few hours after I was done running, but they would come back shortly after. Went to several doctors and specialists about this, all tests showed I was completely healthy. Freshman year of college, I had no issues with these headaches anymore and felt great until I started taking 80mg accutane to treat my severe acne. The day after I started taking it, I went for a very short run (I was still a runner) and I noticed my endurance was completely gone. An hour after the run, I ate dinner and went to get some school work done and I started feeling incredibly hyper, then it felt like I was going crazy, my vision started getting hazy and I felt like I was high on weed. I got worried about this, and I went back to my room where in a matter of minutes, the hyper/crazy feeling went away and I became EXTREMELY tired. I decided to stop taking the accutane. Felt exhausted for the next week and a half, but then, ironically, after a pulling an all nighter before my last final exam, I started feeling fine again. I decided to only take 40mg accutane to avoid the side effects, and I felt fine for a month until the tiredness set in. It went away after a few days of not taking the accutane. This cycle continued through the summer, until I decided I didn't want to keep having this happen to me and I stopped the accutane. Even after a month no accutane though, I had a period of two weeks of extreme tiredness/mild headache that promptly went away after a night of heavy drinking and booting my guts out. Fall of sophomore year, I felt fine except for one day, when I woke up with the tiredness/mild headache and I drank a lot that night, threw up and felt fine the next day. Acne was getting bad so I decided I would take the accutane for real. Started around thanksgiving. I felt fine 95% of the time until Feb. 25 2016, when I woke up feeling exhausted. A week later, still incredibly tired, I started to develop a weird sensation of dizziness - when I walked it felt like I was falling through the floor about 3 inches and then popping back up. My dizziness has improved since then (it's 10 months later), but my fatigue is still terrible. Finished accutane in early July. Kept on it because I had felt symptoms before while I wasn't even taking it, and I felt I was too far in my course to stop. During this time (2/25/16 to now) my ability to exercise (endurance, strength) is still there but I'm just so EXTREMELY tired all the time. I can't function properly. The floor falling/rising feeling is worse when I get little sleep, but when I get little sleep (5-6 hours), I ironically feel more awake then when I get 10. I can sleep as long as 14 hours now if I let myself. I've gone to several doctors, taken every blood test under the sun multiple times. Everything looks fine. Inner ear test is fine. Got a vng and some other inner ear test. All good. Took an igg/ige food intolerance test, and subsequently cut out gluten and dairy completely for 21 days. No improvement at all. When I get drunk, the floor moving symptom goes away completely and I feel more awake (I am not an alcoholic though, I don't drink that often). Just found this interesting. Once again, every test is fine. CBC, CMP, Thyroid (every type of test multiple times), Cortisol, Lyme (multiple times), EBV, all types of vitamin and minerals, and much more. Every test was fine. I take a two-per day mutli by life extension and a strong probiotic. Integrative doctor has me taking large doses of b6 for past few months. I have tried d-ribose for energy, with no improvement. Only change came for a few days in early september when for three days, after starting coq10 three days before (maybe this caused it?), I started feeling very hyper. This completely went away though after three days, and turned once again into extreme tiredness, even though I didn't stop, and I still continue to use coq10. I should also say I do not have the hallmark ME post-exercise fatigue, and have absolutely no trouble falling or staying asleep. I just wake up with no energy at all. I still force myself to be very physically active and I've always eaten more healthily than any one I know. If anyone has any insight whatsoever as to what could be my problem, I'd very much like to hear it.
1 Responses
363281 tn?1590104173
Hello~I would suggest seeing a chiropractor since all of your medical tests are coming back " normal" you may very well have some misplaced vertebrae in your neck and if this is the case, no drug will ever help. The chiro will take some x-rays of the area and will be able to determine what needs to be done next. A few adjustments should have you feeling better.
Have an Answer?
Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.